MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMORAL PS IMPACTOR PAD; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA FEMORAL PS IMPACTOR PAD; INSTRUMENT, KNEE
Catalog Number 42509909300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the impactor was found broken in the sterile processing department.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.The event is confirmed.Visual evaluation of the returned products identified that the products exhibit signs of use (nicked or gouged) and a piece of the impactor pad has fractured.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The features of the fracture surface visually align with a zrm in which an overload fracture failure mode was identified.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.These devices have a potential field age of 6+ years and exhibits signs of repeated use.The root cause of the reported event is attributed to wear and tear of the device from repeated use over time.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMORAL PS IMPACTOR PAD
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22131407
Report Number0001822565-2025-01652
Device Sequence Number12847051
Product Code JWH
UDI-Device Identifier00889024232884
UDI-Public(01)00889024232884(10)64109281
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42509909300
Device Lot Number64109281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown